# SDR ASAA2018031023817

- Difficulty date: March 10, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 19,946 hours, 6,510 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250434020325043
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78273000 FMC CDU FAULT FOUND FAULT CODES 75-20802 T25 SIGNAL DISAGREE SHORT TERM FAULT, 75-10822 T25 IS OUT OF RANGE SHORT TERM FAULT, 75-10802 T25 SIGNAL DISAGREE SHORT TERM FAULT. ALSO ACTIVE UPPER RIGHT EGT FAULT CODE 77-10842 ON ALL FLIGHT LEGS. GROUNDED - YES. PERFORMED A T49.5 PROBE AND EGT SYSTEM INSPECTION PER AMM 77-21-01-200-801-F00. FOUND J9 HARNESS OUT OF RESISTANCE LIMITS TO THE TOP RIGHT EGT PROBE. REPLACED THE J9 HARNESS PER AMM 73-21-06/401. OP-CHECKS GOOD PER SAME. FOUND ACTIVE T25 SENSOR FAULTS 75-10822, 75-10802, AND 75-20802 ON LEGS 2 AND 3. INPUT MONITORING OF THE T25 SENSOR SHOWED DASHES FOR CHANNEL B. INSPECTED THE HARNESS AND FOUND CONNECTOR DP1009 LOOSE. PERFORMED RING OUTS OF THE T25 SENSOR WIRING FOR CHANNELS A AND B REF WDM 77-21-11-1. FOUND AN OPEN CIRCUIT BETWEEN DP1009 PIN 1 AND DP1010 PIN X.  REPLACED THE J10 HARNESS PER AMM 73-21-06/401.  OP-CHECKS GOOD PER SAME.
